RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 224–226 (Mi umn3559)  

This article is cited in 3 scientific papers (total in 3 papers)

International Topology Conference
Short Communications

On the dimension of completely regular spaces

E. E. Skurikhin


Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 290–293

Bibliographic databases:

MSC: 54A05, 54D20, 54B40

Citation: E. E. Skurikhin, “On the dimension of completely regular spaces”, Uspekhi Mat. Nauk, 35:3(213) (1980), 224–226; Russian Math. Surveys, 35:3 (1980), 290–293

Citation in format AMSBIB
\Bibitem{Sku80}
\by E.~E.~Skurikhin
\paper On the dimension of completely regular spaces
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 224--226
\mathnet{http://mi.mathnet.ru/umn3559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580658}
\zmath{https://zbmath.org/?q=an:0455.55002|0462.55002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..290S}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 290--293
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001855}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600044}


Linking options:
  • http://mi.mathnet.ru/eng/umn3559
  • http://mi.mathnet.ru/eng/umn/v35/i3/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Skurikhin, “On the cohomology theory of completely regular spaces”, Russian Math. Surveys, 36:1 (1981), 252–253  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. E. Skurikhin, “Sheaves and cohomological functors on topological categories”, Russian Math. Surveys, 39:5 (1984), 193–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. E. E. Skurikhin, “Cohomology and dimension of quasi-ordered sets”, Russian Math. Surveys, 56:1 (2001), 182–184  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:149
    Full text:66
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019